RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 76–81 (Mi timb244)  

Implicit method for solving a self-adjoint ill-posed problem with approximately operator and a posteriori choice of the regularization parameter

O. V. Matysik

A. S. Pushkin Brest State University

Abstract: The implicit iteration method for solution of the first-kind operator equations with a non-negative self-adjoint bounded operator in the Hilbert space is proposed. Convergence of a method is proved in case of an a posteriori choice of the regularization parameter in ussual norm of Hilbert space, supposing that not only the right part of the equation but the operator as well have errors. The estimation of an error of method and estimation of a posteriori moment of stop are received.

Full text: PDF file (267 kB)
References: PDF file   HTML file
UDC: 517.983.54+519.6
Received: 30.01.2015

Citation: O. V. Matysik, “Implicit method for solving a self-adjoint ill-posed problem with approximately operator and a posteriori choice of the regularization parameter”, Tr. Inst. Mat., 23:2 (2015), 76–81

Citation in format AMSBIB
\Bibitem{Mat15}
\by O.~V.~Matysik
\paper Implicit method for solving a self-adjoint ill-posed problem with approximately operator and a posteriori choice of the regularization parameter
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 76--81
\mathnet{http://mi.mathnet.ru/timb244}


Linking options:
  • http://mi.mathnet.ru/eng/timb244
  • http://mi.mathnet.ru/eng/timb/v23/i2/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:79
    Full text:37
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020